# SDR AUS20030611

- Difficulty date: June 20, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 4198500
- Condition: Cracked
- Location: Mlg
- Part time: 2,297 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR SWITCH BRACKET CRACKED RESULTING IN SWITCH OUT OF ADJUSTMENT.
